Okay so I had unprotected sex on April 18, 2015. It was around 10pm. My boyfriend said he didn't cum in me and me being a nervous wreck and all, I bought plan b on April 20. I bought it early that morning and took it right away. I'm on birth control and usually my period is at the end of the month. Well since I've taken plan b, my period was 2 weeks early. My period isn't normal though. My period is red/brown. It's been doing this for 3 months. It's always been 2 weeks early since I've taken plan b. Also, I've been having a lot of cramps and gaining weight. I took 2 pregnancy tests and both said negative. I'm still kinda nervous if I'm still pregnant though. I'm too young to be a mom and I need answers. Is there anyone out there who had the same thing as me?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Feb 2013 • 2 answers
Posted 23 Oct 2013 • 1 answer
Posted 9 Aug 2014 • 1 answer
Posted 8 Oct 2014 • 1 answer
Plan B One-Step - I took plan be 2 weeks ago,got my symptoms of my period as in bloating,cramps and?
Posted 30 Jan 2015 • 1 answer